MathSciNet Relay Station
MathSciNet bibliographic data
MR663236 (83h:46025) 46B20
Pechanec, J.; Whitfield, J. H. M.; Zizler, V. Norms locally dependent on finitely many coordinates. An. Acad. Brasil. Ciênc. 53 (1981), no. 3, 415–417.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement